MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC DELTA; PHYSIOLOGIC MONITORING SYSTEM

DRAEGER MEDICAL SYSTEMS, INC DELTA; PHYSIOLOGIC MONITORING SYSTEM
Catalog Number MS18597
Medical Device Problem Code Inaudible or Unclear Audible Prompt/Feedback (2283)
Health Effect - Clinical Code Asystole (4442)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that there was no alarm heard for an asystole on a delta device.No additional information regarding the event was provided.There was no report of patient injury or death.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Additional Manufacturer Narrative
It was reported to draeger that the asystole alarms were not heard on the delta monitor.The draeger engineer that serviced the delta monitor at the customer's site confirmed the cause of the reported behavior was the result of the or locked option being enabled by the user, which causes the alarms to be silenced.Testing of the delta monitor did not indicate any malfunctions as the device was found to be operating as intended.The cited delta monitor has been returned to use for patient monitoring.Root cause was identified as user error.No further issues have been reported.
 
Event or Problem Description

Brand Name
DELTA
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
2156602400
MDR Report Key19144921
Report Number1220063-2024-00046
Device Sequence Number12752604
Product Code MHX
UDI-Device Identifier04049098004152
UDI-Public(01)04049098004152(11)220104(93)MS18597-73
Combination Product (Y/N)N
PMA/510(K) Number
K152407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS18597
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown